Zur Riemannschen Geometrie in Grassmannschen Mannigfaltigkeiten.

Kurt Leichtweiss

Mathematische Zeitschrift (1961)

  • Volume: 76, page 334-366
  • ISSN: 0025-5874; 1432-1823

How to cite


Leichtweiss, Kurt. "Zur Riemannschen Geometrie in Grassmannschen Mannigfaltigkeiten.." Mathematische Zeitschrift 76 (1961): 334-366. <http://eudml.org/doc/169963>.

author = {Leichtweiss, Kurt},
journal = {Mathematische Zeitschrift},
keywords = {Riemannian manifolds},
pages = {334-366},
title = {Zur Riemannschen Geometrie in Grassmannschen Mannigfaltigkeiten.},
url = {http://eudml.org/doc/169963},
volume = {76},
year = {1961},

AU - Leichtweiss, Kurt
TI - Zur Riemannschen Geometrie in Grassmannschen Mannigfaltigkeiten.
JO - Mathematische Zeitschrift
PY - 1961
VL - 76
SP - 334
EP - 366
KW - Riemannian manifolds
UR - http://eudml.org/doc/169963
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.